UNIGE document Scientific Article
previous document  unige:12479  next document
add to browser collection
Title

The non-existence of symplectic multi-derivative Runge-Kutta methods

Authors
Murua, Ander
Sanz-Serna, Jesus Maria
Published in BIT Numerical Mathematics. 1994, vol. 34, no. 1, p. 80-87
Abstract A sufficient condition for the symplecticness ofq-derivative Runge-Kutta methods has been derived by F. M. Lasagni. In the present note we prove that this condition can only be satisfied for methods with q<=1, i.e., for standard Runge-Kutta methods. We further show that the conditions of Lasagni are also necessary for symplecticness so that no symplectic multi-derivative Runge-Kutta method can exist.
Keywords Multi-derivative Runge-Kutta methodsSymplectic methodsIrreducible methods
Stable URL https://archive-ouverte.unige.ch/unige:12479
Full text
Structures

177 hits

0 download

Update

Deposited on : 2010-11-16

Export document
Format :
Citation style :